# SDR AALA201905139005

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 5,102 hours, 2,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE LEFT AFT DOOR UPPER AND LOWER HINGE ARM MOUNT BOLTS LOOSE. SECURED THE UPPER AND LOWER HINGE ARM MOUNT BOLTS IAW AMM 52-13-11.
